# SDR QXEA200300801

- Difficulty date: June 27, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 NACELLE TOP AFT PANEL 424AT HAS A SCREW HOLE WITH NO COUNTER SINK REMAINING ON OUTBOARD SIDE AT FLAP TRACK CUTOUT. REPAIRED IAW RD 8/4-54-133, PAGE 4, PARAGRAPH 4 AND HORIZON AIR EA 6-54-258.
